# SDR ASAA1057961

- Difficulty date: June 15, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,126 hours, 2,948 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 5124
- Condition: Defective
- Location: Radar
- Part time: 27,641 hours, 9,772 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DISPLAYS RADIAL BANDS EMITTING FROM THE AIRCRAFT SYMBOL IN ALL MODES.  REPLACED ANTENNA DRIVE UNIT REF MM 34 43 11.  FLAT PLATE REMOVED & RE-INSTALLED REF SAME.  OPS NORMAL REF MM 34 43 00.  GROUND VERIFICATION GOOD.
